Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3265 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 1, 1987, pp. 57–100
DOI: 10.2977/prims/1195176846

Published online: 1987-02-28

Mixed Problems for Singular and Degenerate Hyperbolic Equations

Akisato Kubo[1]

(1) Fujita Health University, Aichi, Japan

No abstract available for this article.

No keywords available for this article.

Kubo Akisato: Mixed Problems for Singular and Degenerate Hyperbolic Equations. Publ. Res. Inst. Math. Sci. 23 (1987), 57-100. doi: 10.2977/prims/1195176846